Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs
De Angelis T, Ferrari G, Moriarty J (2019)
MATHEMATICS OF OPERATIONS RESEARCH 44(2): 512-531.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
Optimal Boundary Surface for Irreversible Investment with Stochastic Costs
De Angelis T, Federico S, Ferrari G (2017)
Mathematics of Operations Research 42(4): 1135-1161.
PUB | DOI | WoS
 

Filter und Suchbegriffe

eissn=1526-5471

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung